English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

The local Langlands conjecture for the p-adic inner form of Sp4

MPS-Authors
/persons/resource/persons235085

Choiy,  Kwangho
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Choiy, K. (2017). The local Langlands conjecture for the p-adic inner form of Sp4. International Mathematics Research Notices, 2017(6), 1830-1889. doi:10.1093/imrn/rnw043.


Cite as: http://hdl.handle.net/21.11116/0000-0004-0AB8-2
Abstract
There is no abstract available